# SDR AALA2019111429007

- Difficulty date: November 11, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N167AN
- Make and model: Airbus A321-231
- Aircraft serial: 7013
- Aircraft time: 10,631 hours, 4,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY POWER SUPPLY UNIT SYSTEM TEST FAILED AT LOCATION 12WL PER JOB CARD 26L00005062. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY PER AMM 33-51-38.
